# SDR SWAA2024020247449

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 72,601 hours, 31,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE EMERGENCY LIGHT INOP<[01] R/R M1674 BATTERY PACK PER AMM 33-51-06
